MathSciNet Relay Station
MathSciNet bibliographic data
MR286705 (44 #3914) 05.40
Nebeský, Ladislav Median graphs. Comment. Math. Univ. Carolinae 12 1971 317–325.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement